Browse By Publication: Fractional Calculus and Applied Analysis

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 4.

Anh, Vo V. & McVinish, Ross S. (2003) Completely Monotone Property of Fractional Green Functions. Fractional Calculus and Applied Analysis, 6(2), pp. 157-173.

Ilic, Milos, Liu, Fawang, Turner, Ian, & Anh, Vo (2006) Numerical approximation of a fractional-in-space diffusion equation (II) - with nonhomogeneous boundary conditions. Fractional Calculus and Applied Analysis, 9(4), pp. 333-349.
Number of full-text downloads 223

Li, Changpin, Zeng, Fanhai, & Liu, Fawang (2012) Spectral approximations to the fractional integral and derivative. Fractional Calculus and Applied Analysis, 15(3), pp. 383-406.
Number of citations in Scopus 50
Number of citations in Web of Science® 47

Liu, Fawang, Meerschaert, Mark, McGough, Robert, Zhuang, Pinghui, & Liu, Qingxia (2013) Numerical methods for solving the -term time-fractional wave-diffusion equation. Fractional Calculus and Applied Analysis, 16(1), pp. 9-25.
Number of citations in Scopus 71
Number of citations in Web of Science® 67

This list was generated on Sun May 28 13:51:56 2017 AEST.